# SDR DALA2019012400483

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK FORM STA=200 TO STA=222 AT X=22 (CPAX). NRC 00441: CORROSION LEVEL 2, SEAT TRACK FROM STA=200 TO STA=222 AT X=22 WAS REPLACED PER SRM 51-41-01-0G. (UT) WAS ACCOMPLISHED ON PAX CABIN SEAT TRACK FORM STA=200 TO STA=222 AT X=22 PER NDT SPM 04-00-07 PAR 5 FIG 3 (SHEET 1 AND 2) AND FOUND TO BE OUT OF LIMITS PER SRM 53-20-52 FIG 101. TOOLS USED: 38 DL PLUS S/N: 151215011 EXP. 16NOV19 TRANSDUCER V260-RM S/N: 1087464. (LP #0916218)
